Journals
  Publication Years
  Keywords
Search within results Open Search
Please wait a minute...
For Selected: Toggle Thumbnails
NUMERICAL STUDY IN TWO-DIMENSIONAL GRAVITY MODEL WITH BOSONIC STRING COUPLING
Peng Dianyun, Yan Jun, Qiu Xiaoming
CHINESE JOURNAL OF COMPUTATIONAL PHYSICS    1998, 15 (2): 134-138.  
Abstract223)      PDF (195KB)(1111)      
The equation of motion is given for an integrable model of two dimensional gravity with bosonic string coupling in Riemann-Cartan space.Numerical solutions are obtained by means of numerical integraiton method and their motion curves are also shown.
Related Articles | Metrics
NUMERICAL SIMULATION OF TEARING MODE WITH TOROIDAL COUPLING
Peng Dianyun, Xiao Chengxin, Qiu Xiaoming
CHINESE JOURNAL OF COMPUTATIONAL PHYSICS    1996, 13 (4): 466-474.  
Abstract225)      PDF (345KB)(1050)      
Three-point center difference scheme is employed to solve tearing mode equations which have the second-order removing singularity at an interval end and the first-order non-removing sigularity on the rational magnetic surface in the interval. A method of approximately equivalent grids is presented. The numerical simulations of the tearing mode equations with toroidal coupling are done under different safety factor distributions, and give the corresponding link parameters which can determine the stability of the mode, coupling intensity parameters, growing factors. These numerical results show that the toroidal coupling effect in linear stage has a little influence.
Related Articles | Metrics
A NUMERICAL TREATMENT FOR TURBULENT NONLINEARITY
Hu Shuanghui, Huang Lin, Qiu Xiaoming
CHINESE JOURNAL OF COMPUTATIONAL PHYSICS    1994, 11 (2): 154-160.  
Abstract225)      PDF (402KB)(979)      
The paper dercribes a numerical method for the resistivity gradient driven turbulence in the Tokamak edge. The mode selection for the mode-mode coupling or nonlinear interaction is discussed. The corresponding computer code for three-dimension magnetic hydrodynamics equations has been constructed, which can save the computation time effectively.
Related Articles | Metrics
NUMERICAL CALCULATIONS OF A KIND OF SPECIFIC SINGULAR BOUNDARY VALUE PROBLEMS
Long Yongxing, Ding Ning, Qiu Xiaoming
CHINESE JOURNAL OF COMPUTATIONAL PHYSICS    1991, 8 (2): 189-195.  
Abstract190)      PDF (415KB)(944)      
A kind of singular boundary value problems for second order systems with a singularity at the origin and a non-normal singularity at the resonance layer are solved by means of the three-point difference method. Comparing with the method proposed by Ross et al.,[1] the present method is not only computationally simpler and more distinct but also can save much computer time. Our numerical results are in agreement with those given in Ref. 1.
Related Articles | Metrics